Publications

Author

Title

Year sorteringsordning

Fulltext

Haller-Dintelmann, Robert
Jonsson, Alf
Knees, Dorothee; et al.

Elliptic and parabolic regularity for second-order divergence operators with mixed boundary conditions
Mathematical methods in the applied sciences, 39(17): 5007-5026

2016

-

Jonsson, Alf

Markov's inequality on compact sets and Lagrange interpolation
Complex Variables and Elliptic Equations, 54(6): 613-622

2009

-

Jonsson, Alf

Besov spaces on closed sets by means of atomic decomposition
Complex Variables and Elliptic Equations, 54(6): 585-611

2009

-

Jonsson, Alf

A trace theorem for the Dirichlet form on the Sierpinski gasket
Mathematische Zeitschrift, 250(3): 599-609

2005

-

Jonsson, Alf

Haar wavelets of higher order on fractals and regularity of functions
Journal of Mathematical Analysis and Applications, 290(1): 86-104

2004

-

Jonsson, Alf

Triangulations of closed sets and bases in function spaces
Annales Academiae scientiarum Fennicae Mathematica, 29(1): 43-58

2004

-

Jonsson, Alf

A Dirichlet form on the Sierpinski gasket, related function spaces and traces
Progress in probability, 57: 235-244

2004

-

Jonsson, Alf
Kamont, Anna

Piecewise linear bases and Besov spaces on fractal sets
Analysis Mathematica, 27(2): 77-117

2001

-

Jonsson, Alf

Dirichlet forms and Brownian motion penetrating fractals
Potential Analysis, 13(1): 69-80

2000

-


Page Editor: Anna Ivarsson

Print page